Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Delayed periods, negative pregnancy test, unprotected sex. Taken 3 tablets of postinor 2. Causes for delay?

my girl friend took postinor 2 tablet three times within a month. her period has been delayed. she went for pregnancy test and the result was negative. all this happen last month. i had sex with her two days ago and she took another dose of postinor 2(the two tablet at ones). i want to know if this excess intake will have any effect on her. will she see her period again? please reply. thanks
Asked On : Fri, 26 Oct 2012
Answers:  1 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response

The tablets are more effective when taken in the first 24 hours after intercourse. the tablets do delay cycles but if you still want to confirm then you can do beta HCG test which if comes back negative then it means she is not pregnant

Answered: Fri, 26 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor